MathSciNet Relay Station
MathSciNet bibliographic data
MR2282484 (2007k:82053) 82B43 (60K35 82B27)
Camia, Federico; Fontes, Luiz Renato G.; Newman, Charles M. The scaling limit geometry of near-critical 2D percolation. J. Stat. Phys. 125 (2006), no. 5-6, 1159–1175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement